Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 192, NWS Tulsa, OK

May 27, 20155 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 27, 2015, 1:15 AM CDT for 5 counties in Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 1:15 AM CDT (06:15 UTC)
Expired
May 27, 2015, 2:00 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Cherokee County, OK, Haskell County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WUUS54 KTSA 270615
SVRTSA
OKC021-061-101-135-145-270700-
/O.NEW.KTSA.SV.W.0192.150527T0615Z-150527T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
115 AM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTH CENTRAL HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 200 AM CDT

* AT 114 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTH OF HULBERT TO BRAGGS TO KEEFETON...AND
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...PUMPKIN CENTER...GREENLEAF
  STATE PARK...WARNER...LAKE TENKILLER STATE PARK...GORE...WEBBERS
  FALLS...CHEROKEE LANDING STATE PARK...COOKSON...BOX AND VIAN.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 276 AND 299.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3574 9480 3564 9481 3551 9484 3532 9516
      3550 9535 3555 9535 3555 9540 3571 9557
      3584 9533 3598 9519
TIME...MOT...LOC 0615Z 310DEG 33KT 3582 9512 3565 9517
          3560 9533

HAIL...<.75IN
WIND...70MPH

$$
3 follow-up statements
431 
WWUS54 KTSA 270627
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT WED MAY 27 2015

OKC061-270637-
/O.CAN.KTSA.SV.W.0192.000000T0000Z-150527T0700Z/
HASKELL OK-
127 AM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HASKELL COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3574 9480 3564 9481 3551 9484 3548 9505
      3558 9530 3571 9543 3584 9533 3598 9519
TIME...MOT...LOC 0627Z 310DEG 33KT 3581 9506 3565 9507
          3560 9523

$$

OKC021-101-135-145-270700-
/O.CON.KTSA.SV.W.0192.000000T0000Z-150527T0700Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
127 AM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WAGONER...NORTHWESTERN SEQUOYAH...NORTHEASTERN MUSKOGEE AND SOUTHERN
CHEROKEE COUNTIES UNTIL 200 AM CDT...

AT 125 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF PUMPKIN CENTER TO PUMPKIN CENTER TO
BRAGGS...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...LAKE TENKILLER STATE PARK...
  BOX...GORE...CHEROKEE LANDING STATE PARK...WEBBERS FALLS...COOKSON
  AND VIAN

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 290 AND 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3574 9480 3564 9481 3551 9484 3548 9505
      3558 9530 3571 9543 3584 9533 3598 9519
TIME...MOT...LOC 0627Z 310DEG 33KT 3581 9506 3565 9507
          3560 9523

HAIL...<.75IN
WIND...70MPH

$$
629 
WWUS54 KTSA 270650
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT WED MAY 27 2015

OKC145-270700-
/O.CAN.KTSA.SV.W.0192.000000T0000Z-150527T0700Z/
WAGONER OK-
150 AM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...

LAT...LON 3574 9480 3564 9481 3551 9484 3548 9505
      3562 9523 3575 9511 3590 9507
TIME...MOT...LOC 0650Z 310DEG 37KT 3575 9486 3559 9487
          3554 9503

$$

OKC021-101-135-270700-
/O.CON.KTSA.SV.W.0192.000000T0000Z-150527T0700Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
150 AM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SEQUOYAH...EAST CENTRAL MUSKOGEE AND SOUTHEASTERN CHEROKEE COUNTIES
UNTIL 200 AM CDT...

AT 147 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHEROKEE LANDING STATE PARK TO 5 MILES NORTHWEST OF
MARBLE CITY TO LAKE TENKILLER STATE PARK...AND MOVING SOUTHEAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...VIAN

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 291 AND 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3574 9480 3564 9481 3551 9484 3548 9505
      3562 9523 3575 9511 3590 9507
TIME...MOT...LOC 0650Z 310DEG 37KT 3575 9486 3559 9487
          3554 9503

HAIL...<.75IN
WIND...60MPH

$$
076 
WWUS54 KTSA 270706
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
206 AM CDT WED MAY 27 2015

OKC021-101-135-270716-
/O.EXP.KTSA.SV.W.0192.000000T0000Z-150527T0700Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
206 AM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH...EAST
CENTRAL MUSKOGEE AND SOUTHEASTERN CHEROKEE COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...HEAVY RAIN AND GUSTY WINDS TO 40 IS STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3574 9480 3564 9481 3551 9484 3548 9505
      3562 9523 3575 9511 3590 9507
TIME...MOT...LOC 0650Z 310DEG 37KT 3574 9487 3558 9488
          3553 9504

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:46 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 26, 11:46 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT TUE MAY 26 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 6Z TAFS... VFR CONDITIONS WITH MID-LEVEL CLOUDS WILL PREVAIL AT
ALL SITES FOR MOST OF THE FORECAST PERIOD. MVFR CEILINGS MAY
INTERMITTENTLY AFFECT SOME SITES WEDNESDAY MORNING. SCATTERED
THUNDERSTORMS ARE ALSO EXPECTED TO CONTINUE ACROSS THE REGION AS
WELL... WHICH WILL BE HANDLED WITH VCTS OR TEMPO GROUPS IN THE
TAFS DUE TO UNCERTAINTY OF STORMS IMPACTING ANY PARTICULAR SITE...
ESPECIALLY LATER IN THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 647 PM CDT TUE MAY 26 2015/

DISCUSSION...

FIRST ROUND OF ELEVATED STORMS WHICH SWEPT ACROSS NORTHEAST
OKLAHOMA THIS AFTERNOON IS STILL ONGOING OFF TO THE NORTH AND EAST
OF TULSA. THIS ACTIVITY HAS STABILIZED THE ENVIRONMENT AS IS
EVIDENCED BY LACK OF CU DEVELOPMENT ON VIS SATELLITE. STORMS THAT
HRRR HAD DEVELOPING EARLIER NEAR KS BORDER ALONG SYNOPTIC FRONT ARE
ACTUALLY DEVELOPING FARTHER NORTH CLOSER TO WICHITA. DRYLINE
STORMS OUT WEST ARE MOVING IN THIS DIRECTION...BUT THEY ARE IN NO
HURRY TO GET OVER HERE AND COULD POSSIBLY WEAKEN OR DISSIPATE
BEFORE GETTING OVER HERE. THIS HAS THROWN MORE UNCERTAINTY INTO THE
FORECAST FOR TONIGHT. THE HRRR DIDN'T HAVE A GOOD HANDLE ON THE
EARLY ELEVATED STORMS...AND THUS NOW APPEARS TO BE OFF ON LOCATION
OF STORMS TO OUR NORTH. GIVEN THE HIGHER UNCERTAINTY...HAVE
LOWERED POPS SOME...BACKING OFF INTO THE CHANCE CATEGORY.

LACY

PREV DISCUSSION... /ISSUED 602 PM CDT TUE MAY 26 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL OKLAHOMA SITES
THROUGH MOST... IF NOT THE ENTIRE FORECAST PERIOD. NORTHWEST
ARKANSAS WILL LIKELY EXPERIENCE A FEW HOURS OF MVFR CEILINGS
EARLY WEDNESDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL LIKELY MOVE
ACROSS THE AREA OVER THE NEXT 24 HOURS... BUT WILL BE HIT AND MISS
AT ANY PARTICULAR TAF SITE. BRIEF MVFR CONDITIONS WILL BE LIKELY
AT ANY SITE THAT TAKES A DIRECT HIT FROM A THUNDERSTORM.

PREV DISCUSSION... /ISSUED 331 PM CDT TUE MAY 26 2015/

DISCUSSION...
A MOSTLY QUIET DAY AT LEAST...HOWEVER SCATTERED THUNDERSTORMS HAVE
DEVELOPED IN ACROSS CENTRAL OK IN ASSOCIATION WITH A WEAK IMPULSE
IN WESTERLY FLOW AND ARE LIFTING NORTHEAST TOWARD NE OKLAHOMA.
THESE WILL POSE A LIMITED HAIL AND HEAVY RAINFALL THREAT BUT AT
LEAST HEAVY RAIN WILL BE LOCALIZED. ADDITIONAL STORMS EXPECTED TO
DEVELOP OVER THE HIGH PLAINS LATER THIS AFTERNOON AND MOVE EAST.
MOST MODEL GUIDANCE SHOWS A CONSISTENT SIGNAL OF INCREASING
CONVECTION OVERNIGHT CLOSE TO THE OLD SYNOPTIC BOUNDARY IMPACTING
NORTHEAST OK AND POSSIBLY NW ARKANSAS LATER TONIGHT INTO WED
MORNING. SOME OF THE HI-RES ENSEMBLE MEMBERS EVEN HINT AT
DEVELOPING SLOW MOVING CLUSTER OF STORMS SOMEWHERE OVER THE
AREA...WHICH WOULD NOT BE A GOOD SITUATION GIVEN ONGOING SERIOUS
FLOODING ISSUES. THIS WILL NEED TO BE WATCHED CAREFULLY...BUT AT
LEAST ANY SERIOUS ISSUES ARE LIKELY TO REMAIN LOCALIZED...NOT TO
MENTION THE HIGHER PROBABILITIES ARE NORTH AS OPPOSED TO SOUTH.

STORMS SHOULD CONTINUE INTO WED MORNING WITH AN OVERALL DECREASE
IN THE AFTERNOON. ONCE AGAIN THOUGH CAPPING APPEARS WEAK WED
AFTERNOON SO AT LEAST A CHANCE OF STORMS WILL CONTINUE. THE
PATTERN OF A DISTURBED WEST/SOUTHWEST FLOW WILL CONTINUE THROUGH
THE WEEK BEFORE A MORE WELL DEFINED UPPER TROUGH MOVES ACROSS THE
PLAINS TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND. FRONTAL
BOUNDARY EXPECTED TO BE IN THE AREA BY THE WEEKEND AS WELL WITH
ANOTHER PERIOD OF HIGHER RAIN CHANCES TO CLOSE OUT THIS MONTH IN
AN APPROPRIATELY WET FASHION. GOES WITH OUT SAYING THAT FLOODING
THREAT WILL REMAIN IN PLAY TO SOME DEGREE RIGHT ON THROUGH NEXT
WEEKEND.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, May 26, 9:30 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT TUE MAY 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
930 PM CDT TUE MAY 26 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTH OF I-40.
	ONSET...BY MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTH OF I-40.
	ONSET...BY MIDNIGHT.

DISCUSSION...

ANOTHER ROUND OF STORMS IS ONGOING OVER NORTH CENTRAL OKLAHOMA AND
THE LATEST DATA SUGGESTS THAT SOME OF THIS ACTIVITY WILL SLIDE EAST
INTO NORTHEAST OKLAHOMA DURING THE OVERNIGHT...AND POSSIBLY INTO
NORTHWEST ARKANSAS TOWARD MORNING. A LIMITED THREAT OF MARGINALLY
SEVERE HAIL AND DAMAGING WINDS WILL EXIST WITH THESE STORMS.

WITH MORE RAIN FALLING OVER NORTHEAST OKLAHOMA OVER INTO NORTHWEST
ARKANSAS TONIGHT...THERE WILL BE AN ELEVATED FLASH FLOOD THREAT.
POCKETS OF HEAVY RAINFALL COULD CAUSE SOME FLASH FLOODING. THE FLOOD
THREAT...HOWEVER...DOES APPEAR TO BE MORE LOCALIZED TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THRU MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

THUNDERSTORM CHANCES WILL BE IN THE FORECAST THRU THE NEXT 7 DAYS.
THE GREATEST THREAT OF STRONG TO SEVERE STORMS WILL BE FRIDAY IN
ADVANCE OF AN UPPER STORM SYSTEM AND SATURDAY WHEN THE UPPER
SYSTEM AND ASSOCIATED FRONT MOVE THROUGH EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, May 26, 10:25 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT TUE MAY 26 2015

OKZ054-059-064-270400-
CREEK OK-OSAGE OK-PAWNEE OK-
1025 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK...SOUTHERN OSAGE AND PAWNEE

AT 1026 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
TERLTON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...JENNINGS...TERLTON...
HALLETT...CLEVELAND...WESTPORT...SILVER CITY AND WALNUT CREEK STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3637 9647 3628 9625 3604 9646 3612 9663
      3616 9663
TIME...MOT...LOC 0326Z 211DEG 20KT 3616 9650
Special weather statement, May 26, 10:40 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CDT TUE MAY 26 2015

OKZ061-062-067-270415-
MAYES OK-ROGERS OK-WAGONER OK-
1040 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...SOUTHERN ROGERS AND NORTHWESTERN WAGONER

AT 1041 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF INOLA TO 4 MILES WEST OF MAZIE...
MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...INOLA...CATOOSA...MAZIE AND CHOUTEAU.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3611 9516 3604 9543 3615 9576 3616 9576
      3616 9578 3617 9582 3618 9581 3624 9547
TIME...MOT...LOC 0341Z 254DEG 14KT 3617 9561 3610 9542
Special weather statement, May 26, 10:45 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT TUE MAY 26 2015

OKZ054-059-060-064-270415-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1045 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...SOUTHERN OSAGE...EASTERN PAWNEE AND WESTERN
     TULSA

AT 1045 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF WESTPORT...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WESTPORT...MANNFORD...WALNUT CREEK
STATE PARK AND KEYSTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3630 9617 3613 9614 3609 9643 3626 9647
TIME...MOT...LOC 0345Z 260DEG 21KT 3619 9634
Special weather statement, May 26, 11:47 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT TUE MAY 26 2015

OKZ060-064-067-270515-
CREEK OK-TULSA OK-WAGONER OK-
1147 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...SOUTHERN TULSA AND NORTHWESTERN WAGONER

AT 1147 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROKEN ARROW TO KIEFER...MOVING EAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...COWETA...ONETA
AND KIEFER.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3612 9578 3609 9558 3607 9557 3608 9551
      3606 9543 3588 9576 3591 9619
TIME...MOT...LOC 0447Z 270DEG 25KT 3608 9577 3595 9605
Special weather statement, May 26, 11:50 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT TUE MAY 26 2015

OKZ067-068-070-270515-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
1150 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 1150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
TULLAHASSEE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HULBERT...WAGONER...TULLAHASSEE...
PORTER...OKAY...MUSKOGEE...FORT GIBSON AND SEQUOYAH STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3606 9516 3580 9512 3569 9551 3593 9559
TIME...MOT...LOC 0450Z 244DEG 22KT 3589 9544
Special weather statement, May 27, 12:25 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT WED MAY 27 2015

OKZ060-062-064-066>068-070-270600-
CHEROKEE OK-CREEK OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-TULSA
OK-WAGONER OK-
1225 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE AND NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...SOUTHWESTERN MAYES...NORTHEASTERN OKMULGEE...
     SOUTHEASTERN TULSA AND WAGONER

AT 1225 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF BIXBY TO LOST CITY...MOVING EAST AT
15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...TAHLEQUAH...HULBERT...LOST CITY...PEGGS...
LEONARD...BIXBY...GLENPOOL...WAGONER...CHOSKA...TULLAHASSEE...
PORTER...OKAY...STONEBLUFF...REDBIRD...COWETA...ONETA...KIEFER...
HASKELL AND SEQUOYAH STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WIND GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO
A WARNING.

LAT...LON 3597 9613 3608 9552 3607 9545 3609 9544
      3616 9502 3586 9488 3575 9576
TIME...MOT...LOC 0525Z 274DEG 15KT 3590 9588 3598 9510

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:40 PM CDTSpecial Weather StatementTSAWagoner35 min
May 26, 9:00 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner23 min
May 26, 9:59 PM CDTSpecial Weather StatementTSAWagoner31 min
May 26, 10:25 PM CDTSpecial Weather StatementTSAPawnee35 min
May 26, 10:40 PM CDTSpecial Weather StatementTSAWagoner35 min
May 26, 10:45 PM CDTSpecial Weather StatementTSACreek30 min
May 26, 10:53 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa82 min
May 26, 11:47 PM CDTSpecial Weather StatementTSATulsa28 min
May 26, 11:50 PM CDTSpecial Weather StatementTSAWagoner25 min
May 27, 12:03 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Mayes, Muskogee, Okmulgee, Rogers and 2 more117 min
May 27, 12:15 AM CDTFlash Flood WarningTSACherokee, Creek, Mayes, Okmulgee, Tulsa, Wagoner6 hr
May 27, 12:25 AM CDTSpecial Weather StatementTSACherokee, Wagoner35 min
May 27, 12:40 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner50 min
May 27, 1:04 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee41 min
May 27, 1:20 AM CDTSpecial Weather StatementTSAAdair, Cherokee25 min
May 27, 1:32 AM CDTFlash Flood WarningTSAAdair, Cherokee4 hr
May 27, 1:35 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah40 min
May 27, 1:57 AM CDTSpecial Weather StatementTSACherokee, Sequoyah48 min
May 27, 2:29 AM CDTSpecial Weather StatementTSATulsa31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.